Fractional boundary value problems with integral boundary conditions

John R. Graef, Lingju Kong, Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


In this article, we study a type of nonlinear fractional boundary value problem with integral boundary conditions. By constructing an associated Green's function, applying spectral theory and using fixed point theory on cones, we obtain criteria for the existence, multiplicity and nonexistence of positive solutions.

Original languageEnglish (US)
Pages (from-to)2008-2020
Number of pages13
JournalApplicable Analysis
Issue number10
StatePublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Fractional boundary value problems with integral boundary conditions'. Together they form a unique fingerprint.

Cite this